# SDR UPS02837853

- Difficulty date: March 9, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755843
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BATHTUB FITTING CRACKED, STA 1200 L34R-L35R.  REMOVED AND REPLACED FITTING PER SRM 53-2-0 FIG 2D.
